A characterization of Walrasian economies of infinity dimension
AbstractWe consider a pure exchange economy, where agent's consumption spaces are Banach spaces, goods are contingent in time of states of the world, the utility function of each agent is not necessarily a separable function, but increasing, quasiconcave, and twice Frechet differentiable over the consumption space. We characterize the set of walrasian equilibria, by the social weight that support each walrasian equilibria. Using technical of the functional analysis, we characterize this set as a Banach manifold and in the next sections we focuses on singularities.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Department of Economics - dECON in its series Documentos de Trabajo (working papers) with number 0701.
Length: 24 pages
Date of creation: Apr 2001
Date of revision:
Contact details of provider:
Postal: Constituyente 1502, 6to piso, CP 11200, Montevideo
Phone: (598) 2410-6449
Fax: (598) 2410-6450
Web page: http://www.fcs.edu.uy/subcategoria.php?SubCatId=48&CatId=53
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Elvio Accinelli, 1994.
"Existence and uniqueness of the competitive equilibrium for infinite dimensional economies,"
Estudios de Economia,
University of Chile, Department of Economics, vol. 21(2 Year 19), pages 313-326, December.
- Elvio Accinelli, 1999. "Existence and uniqueness of the Competitive Equilibrium for Infinite Dimensional Economies," Documentos de Trabajo (working papers) 0399, Department of Economics - dECON.
- Chichilnisky, G & Zhou, Y, 1996.
"Smooth Infinite Economiesq,"
1996_30, Columbia University, Department of Economics.
- Balasko, Yves, 1997. "The natural projection approach to the infinite-horizon model," Journal of Mathematical Economics, Elsevier, vol. 27(3), pages 251-263, April.
- Balasko, Yves, 1997.
"Equilibrium analysis of the infinite horizon model with smooth discounted utility functions,"
Journal of Economic Dynamics and Control,
Elsevier, vol. 21(4-5), pages 783-829, May.
- Yves Balasko, 1995. "Equilibrium Analysis of the Infinite Horizon Model with Smooth Discounted Utility Functions," Research Papers by the Department of Economics, University of Geneva 95.04, Département des Sciences Économiques, Université de Genève.
- repec:fth:coluec:9596-17 is not listed on IDEAS
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Irene Musio) or (Héctor Pastori).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.